# SDR KNNA20100003

- Difficulty date: January 25, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Aircraft time: 52,868 hours, 41,915 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STARTING DECENT, CALLED FOR FLAPS ONE, WITHIN 1 MINUTE THE HYD MASTER CAUTION ILLUMINATED.  BOTH "A" HYD PUMPS INDICATED LOW PRESSURE.  "A" PRESSURE SHOWED ZERO, "A" SYS QTY SHOWED ZERO.  APPROACH WAS ABORTED AND ACFT CLIMBED INTO HOLD.  WHILE HOLDING, LOSS OF SYS A CHECKLIST WAS CONDUCTED.  A DECISION WAS MADE TO PROCEED FOR SAFETY.  WITH PARTIAL DEPLOYMENT OF FLAPS, AIRSPEED WAS RESTRICTED AND AN EMERGENCY WAS DECLARED TO DESTINATION REQUESTING A FIRE TRUCK, TUG AND TOWBAR.  GAVE RADAR VECTORS TO RUNWAY 08, CONDITIONS WERE VFR WITH LIGHT WINDS.  DECENT, APPROACH AND LANDING WERE WITHOUT INCIDENT.  ACFT WAS STOPPED, ENGINES SHUTDOWN, AND FIRETRUCKS INFORMED US FLUID WAS LEAKING FROM THE FWD PART OF THE LT WING.  THE FLUID WAS HYD FLUID.  ONCE THE LEAK STOPPED, THE ACFT WAS TOWED TO THE RAMP.
